# SDR TWAA0003020

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 788.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, FOUND CORROSION ON LOWER FRAME BETWEEN AND ABOVE LONGERON 28 AND 30, STA 788.5.  REMOVED COROSION PER STANDARD PROCESS MANUAL 6-80-1.
